# SDR COMA2011091250065

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 30,191 hours, 27,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 60034017595
- Condition: Cracked
- Location: Fuselage
- Part time: 30,191 hours, 27,214 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TOP ANGLE OF 280 BEAM AT RBL 9.  REPAIRED 280 BEAM P/N 600-34017-595 IAW REO 601R-53-11-136 REV A DATED 11/01/07.
